# SDR CHQA000425

- Difficulty date: October 11, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N273
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 7,825 hours, 6,480 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

BAGGAGE FIRE LIGHT CAME ON DURING INITIAL DESCENT INTO LGA.  DID NOT RECEIVE AN EICAS MESSAGE WITH IT.  NO VISIBLE SIGNS OF SMOKE OR HEAT.  DISCHARGED FIRE EXTINGUISHER BOTTLE.  CONTINUED FLIGHT AND LANDED AT LGA WITHOUT INCIDENT.  NO EVIDENCE OF FIRE WAS FOUND.  REMOVED AND REPLACED HIGH RATE DISHARGE AND BAGGAGE METERING BOTTLE IAW MM 26-23-01.  OPS CHECK GOOD.
